Regular Papers

International Journal of Control, Automation, and Systems 2023; 21(9): 2950-2956

https://doi.org/10.1007/s12555-021-0515-0

© The International Journal of Control, Automation, and Systems

Stabilization of Linear Delay Systems With Two Unstable Poles by Modified PI Controller

Peijun Ju*, Tongxing Li, Jing Lei, and Zhongjin Guo

Taishan University

Abstract

This paper investigates the stabilization problem of linear delay systems with two unstable poles, by using a modified proportional-integral (PI) controller. A necessary and sufficient condition for stabilizability is obtained, and the relationship between the system parameters and the time delay size is established. Furthermore, a tighter upper bound of the delay margin for the linear system with two unstable poles is provided. Finally, the effectiveness of the results is demonstrated by a simulation study.

Keywords Delay margin, modified PI controller, stabilization, time delay, unstable system.

Article

Regular Papers

International Journal of Control, Automation, and Systems 2023; 21(9): 2950-2956

Published online September 1, 2023 https://doi.org/10.1007/s12555-021-0515-0

Copyright © The International Journal of Control, Automation, and Systems.

Stabilization of Linear Delay Systems With Two Unstable Poles by Modified PI Controller

Peijun Ju*, Tongxing Li, Jing Lei, and Zhongjin Guo

Taishan University

Abstract

This paper investigates the stabilization problem of linear delay systems with two unstable poles, by using a modified proportional-integral (PI) controller. A necessary and sufficient condition for stabilizability is obtained, and the relationship between the system parameters and the time delay size is established. Furthermore, a tighter upper bound of the delay margin for the linear system with two unstable poles is provided. Finally, the effectiveness of the results is demonstrated by a simulation study.

Keywords: Delay margin, modified PI controller, stabilization, time delay, unstable system.

IJCAS
June 2024

Vol. 22, No. 6, pp. 1761~2054

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446